Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 172, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 28, 2016, 9:19 PM CDT for Medina County, Uvalde County, Texas. It was in force for 56 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2016, 9:19 PM CDT (02:19 UTC)
- Expired
- May 28, 2016, 10:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Medina County, TX, Uvalde County, TX
The radar
The Laughlin AFB radar (KDFX), 82 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 9:50 PM CDT | HAIL 1 | 1 Nne Sabinal, TX | QUARTER SIZED HAIL WAS REPORTED ABOUT A HALF MILE NNE OF SABINAL. |
| May 28, 9:54 PM CDT | HAIL 1 | 10 N Sabinal, TX | |
| May 28, 9:55 PM CDT | HAIL 1.75 | 10 Sse Utopia, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:59 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 2.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2551 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.4
The text
As transmitted.
450
WUUS54 KEWX 290219
SVREWX
TXC325-463-290315-
/O.NEW.KEWX.SV.W.0172.160529T0219Z-160529T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SAT MAY 28 2016
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN UVALDE COUNTY IN SOUTH CENTRAL TEXAS...
WEST CENTRAL MEDINA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 919 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SABINAL...OR
19 MILES WEST OF HONDO...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SABINAL AND KNIPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2925 9938 2927 9961 2957 9968 2954 9914
TIME...MOT...LOC 0219Z 185DEG 13KT 2936 9948
HAIL...1.00IN
WIND...60MPH
$$
MSL1 follow-up statement
322
WWUS54 KEWX 290231
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
931 PM CDT SAT MAY 28 2016
TXC325-463-290315-
/O.CON.KEWX.SV.W.0172.000000T0000Z-160529T0315Z/
UVALDE TX-MEDINA TX-
931 PM CDT SAT MAY 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN UVALDE AND WEST CENTRAL MEDINA COUNTIES...
AT 931 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SABINAL...OR 19
MILES WEST OF HONDO...MOVING NORTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SABINAL AND KNIPPA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2925 9938 2927 9961 2957 9968 2954 9914
TIME...MOT...LOC 0231Z 185DEG 13KT 2941 9948
HAIL...1.25IN
WIND...60MPH
$$
MSLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:28 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 28, 6:28 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED National Weather Service Austin/San Antonio TX 628 PM CDT SAT MAY 28 2016 .AVIATION.../00z Update/ Concerns this forecast will be convection this evening and then the development of MVFR/IFR cigs. Currently isolated showers and thunderstorms have developed west of I-35. Expecting to see more development this evening. If the convection does develop and can last long enough we may see some approach the I-35 sites after 06z. prior to that showers are possible and have included a VCSH group for KSAT/KSSF. Convection west of KDRT may get close to Del Rio but timing is not certain and for this reason I did include a VCTS through 02z. Onset of MVFR cigs likely to be a couple hours sooner tonight and have all the I-35 terminals seeing the cigs lower starting 04z- 05z. After 07z-08z should see IFR cigs along I-35. KDRT will see MVFR cigs starting around 08z with the IFR cigs expected around 12z. VFR conditions are expected after 17z- 18z. All site have the potential to see fog due to the wet ground. Lowest visibilities likely at KAUS (2SM) with all other terminals remaining in the 4sm-6sm range. E/SE winds near 10 knots tonight then SE 10-15 knots after 15z Sunday. KDRT will see wind gusts to around 20 knots after 18z through sunset. && .PREV DISCUSSION... /ISSUED 304 PM CDT SAT MAY 28 2016/ SHORT TERM (Tonight through Sunday Night)... At 230 PM, South Central Texas surface analysis showed temperatures ranging from the mid 80s to low 90s with dewpoints in the low to mid 70s, showing the entire CWA as quite moist and unstable. North and west of the CWA a dry line was positioned from just west of Sanderson to Sheffield up to Sweetwater. Latest RAP/HRRR/LAPS soundings show capping eroding west of a line from Uvalde to Junction. Weak capping is holding on in SAT/AUS per the same forecast soundings. Aircraft soundings out of KSAT also show weakening but still decent cap. With convective temperatures right around 90-92 degrees and surface temperatures near 90 south of the Plateau...believe convective initiation will take place in the next 1-2 hours within the slight risk area SPC has annotated. With SBCAPE values very high again and DCAPEs AOA 1000 j/kg, very large hail and wind gusts up to 60 mph will be the main threat. While the upper level support is lacking currently due to broad ridging overhead...a shortwave disturbance is progged to enter the Big Bend region after 7PM. This weak upper level support coupled with the high instability, decent shear, steep lapse rates, and theta-e convergence along the dry line, think the slight risk area is laid out well for this afternoon and evening. Thinking the tornado threat is rather low but 0-3 km SRH values are in the 150-200 range this evening west of I-35 and LCLs are lowest south of the escarpment (Winter Garden), so cannot rule out one in this area. Thinking storm coverage should wane before midnight as we lose instability. Tomorrow looks to be a very similar pattern with afternoon/evening convection along the dry line out west again. SPC has included the same general area in a slight risk with the same threats as well for Sunday. LONG TERM (Monday through Saturday)... A southwest flow regime will set up for the week with weaker shortwaves impacting the moist air mass over the region through Tuesday. Included 30-40 PoP values for both Monday and slightly higher Tuesday as these pass over. The next significant storm system for South Central Texas looks to be on Wednesday ahead of a strong cold front. Models are indicating 1-3 inches of storm total rainfall associated with this system and with the moist soils from the last few days heavy rain event, flash flooding would be the main concern Wednesday. However, the progression of the cold front looks fast enough at this time that training shouldn't be an issue but due to the antecedent conditions, the flash flood threat will be possible regardless. Late in the week, the cold front should result in a drier and cooler air mass at least through Saturday. Temperatures should be below normal, with highs in the 80s for the first week of June. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 73 87 71 85 70 / 20 30 30 20 20 Austin Bergstrom Intl Airport 72 87 71 85 70 / 20 30 30 20 20 New Braunfels Muni Airport 73 88 71 86 71 / 20 30 30 20 20 Burnet Muni Airport 71 85 69 84 69 / 30 30 30 30 20 Del Rio Intl Airport 74 89 73 87 71 / 50 30 30 30 40 Georgetown Muni Airport 72 85 69 84 69 / 20 30 30 30 20 Hondo Muni Airport 73 89 72 87 71 / 30 20 20 30 40 San Marcos Muni Airport 72 86 71 86 69 / 20 30 30 20 20 La Grange - Fayette Regional 73 87 72 86 70 / 20 20 20 20 20 San Antonio Intl Airport 74 88 72 86 72 / 30 20 20 30 20 Stinson Muni Airport 74 89 73 87 73 / 20 20 20 30 20 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...10 Synoptic/Grids...Hampshire Public Service/Data Collection...30
Hazardous weather outlook, May 28, 4:10 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 410 PM CDT SAT MAY 28 2016 TXZ171>173-183>194-202>209-217>225-228-291100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 410 PM CDT SAT MAY 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 11 PM FOR AREAS TO THE WEST OF A LINE FROM LLANO TO BOERNE TO HONDO...THEN NORTH OF A LINE FROM HONDO TO UVALDE TO DEL RIO. THERE IS A RISK OF STRONG TO SEVERE STORMS THIS EVENING ACROSS THIS AREA. THE MAIN THREAT WITH ANY SEVERE STORMS WILL BE LARGE HAIL. A SECONDARY THREAT OF LOCALLY HEAVY RAINFALL LAND DAMAGING WIND GUSTS IS ALSO POSSIBLE. CLOUD TO GROUND LIGHTNING IS POSSIBLE WITH ANY STORMS. COVERAGE OF STORMS SHOULD BE SCATTERED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CONTINUED ACTIVE WEATHER PATTERN WILL PERSIST INTO LATE NEXT WEEK. THERE WILL BE A SLIGHTLY STRONGER POTENTIAL OF STORMS MID-WEEK. PLEASE STAY TUNED FOR FURTHER UPDATES AS IMPACTS FROM POTENTIAL HAZARDS BECOME MORE CLEAR. .SPOTTER INFORMATION STATEMENT... PLEASE REPORT ANY SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, May 28, 7:02 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
702 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 2 S HONDO 29.33N 99.16W
05/28/2016 E2.00 INCH MEDINA TX PUBLIC
NEAR HIGHWAY 173 SOUTH OF HONDO
&&
EVENT NUMBER EWX1600465
SBSLocal storm report, May 28, 7:55 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 4 SSE HONDO 29.30N 99.13W
05/28/2016 E4.50 INCH MEDINA TX PUBLIC
PICTURE SHOWS HAILSTONES APPROXIMATELY THE SIZE OF AN
ACTUAL SOFTBALL
&&
EVENT NUMBER EWX1600466
SBSSpecial weather statement, May 28, 8:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 831 PM CDT SAT MAY 28 2016 TXZ203-204-290215- MEDINA TX-UVALDE TX- 831 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN UVALDE AND SOUTHWESTERN MEDINA COUNTIES UNTIL 915 PM CDT... AT 831 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SABINAL...OR 19 MILES EAST OF UVALDE...MOVING NORTH AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SABINAL...D'HANIS AND KNIPPA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 2912 9938 2913 9967 2950 9970 2949 9917 TIME...MOT...LOC 0131Z 188DEG 12KT 2925 9947 MSL
Local storm report, May 28, 8:48 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
848 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL HARPER 30.30N 99.25W
05/28/2016 E0.50 INCH GILLESPIE TX LAW ENFORCEMENT
PEA TO MARBLE SIZE HAIL REPORTED BY OFF DUTY DEPUTY
&&
EVENT NUMBER EWX1600467
SBSLocal storm report, May 28, 9:07 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
907 PM CDT SAT MAY 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 1 W SABINAL 29.32N 99.49W
05/28/2016 E0.50 INCH UVALDE TX PUBLIC
PEA TO HALF INCH HAIL REPORTED
&&
EVENT NUMBER EWX1600468
SBSSpecial weather statement, May 28, 9:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 917 PM CDT SAT MAY 28 2016 TXZ184>187-290315- BANDERA TX-REAL TX-EDWARDS TX-KERR TX- 917 PM CDT SAT MAY 28 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR...NORTHEASTERN EDWARDS...NORTHWESTERN BANDERA AND NORTHEASTERN REAL COUNTIES UNTIL 1015 PM CDT... AT 917 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTH OF TELEGRAPH...OR 23 MILES NORTHEAST OF ROCKSPRINGS... MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LOST MAPLES STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL THIS STORM PASSES. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR SOUTH CENTRAL TEXAS. LAT...LON 3007 9996 3028 9992 3028 9947 2979 9956 TIME...MOT...LOC 0217Z 279DEG 18KT 3015 9986 MSL
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 58 min |
| May 28, 7:33 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 28, 7:58 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr | 62 min |
| May 28, 8:17 PM CDT | Severe Thunderstorm Warning | EWX | Kerr, Real | 58 min |
| May 28, 8:31 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 28, 8:39 PM CDT | Areal Flood Advisory | EWX | Gillespie, Kerr | 2 hr |
| May 28, 9:17 PM CDT | Special Weather Statement | EWX | Real | 58 min |
| May 28, 9:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kerr, Real | 54 min |
| May 28, 10:03 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 57 min |
| May 28, 10:20 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| May 28, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 39 min |
| May 28, 10:39 PM CDT | Areal Flood Warning | EWX | Bandera, Kendall, Kerr | 3 hr |
| May 28, 10:52 PM CDT | Severe Thunderstorm Warning | EWX | Real | 38 min |
| May 28, 10:53 PM CDT | Special Weather Statement | EWX | Edwards | 67 min |
| May 28, 11:05 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 55 min |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 25 hr |
| May 28, 11:19 PM CDT | River Flood Warning | EWX | Kerr | 17 hr |
| May 28, 11:23 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Real | 8 hr |
| May 28, 11:27 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde | 33 min |
| May 28, 11:38 PM CDT | Special Weather Statement | EWX | Kinney | 52 min |
| May 28, 11:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kendall, Kerr, Kinney, Medina and 2 more | 31 min |
| May 29, 12:07 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Real, Uvalde | 5 hr |
| May 29, 12:32 AM CDT | Special Weather Statement | EWX | Bandera | 43 min |
| May 29, 12:55 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 65 min |
| May 29, 1:12 AM CDT | Areal Flood Advisory | EWX | Edwards | 2 hr |
| May 29, 1:25 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 4 hr |
| May 29, 1:51 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 6 hr |
| May 29, 2:01 AM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 29, 2:05 AM CDT | River Flood Warning | EWX | Bandera | 25 hr |
| May 29, 2:19 AM CDT | River Flood Warning | EWX | Kendall | 15 hr |
| May 29, 2:33 AM CDT | Special Weather Statement | EWX | Uvalde | 42 min |
| May 29, 2:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 2:42 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 2 hr |
| May 29, 2:50 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 3:00 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 45 min |
| May 29, 3:09 AM CDT | River Flood Warning | EWX | Comal | 34 hr |
| May 29, 3:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Medina | 119 min |
| May 29, 3:39 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Medina | 5 hr |
| May 29, 3:46 AM CDT | Special Weather Statement | EWX | Bexar | 44 min |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 17 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar | 48 hr |
| May 29, 3:55 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 41 hr |
| May 29, 4:14 AM CDT | Special Weather Statement | EWX | Uvalde | 46 min |
| May 29, 4:27 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| May 29, 4:35 AM CDT | Special Weather Statement | EWX | Medina | 40 min |
| May 29, 4:45 AM CDT | Flash Flood Warning | EWX | Bandera, Medina, Uvalde | 3 hr |
| May 29, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 41 min |
| May 29, 4:50 AM CDT | Severe Thunderstorm Warning | EWX | Medina | 40 min |
| May 29, 4:51 AM CDT | Areal Flood Advisory | EWX | Bexar, Comal | 3 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 19 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 16 hr |
| May 29, 4:51 AM CDT | River Flood Warning | EWX | Uvalde | 24 hr |
| May 29, 4:59 AM CDT | River Flood Warning | EWX | Medina | 19 hr |
| May 29, 5:20 AM CDT | River Flood Warning | EWX | Medina | 17 hr |
| May 29, 5:20 AM CDT | Special Weather Statement | EWX | Bexar | 40 min |
| May 29, 5:58 AM CDT | Special Weather Statement | EWX | Frio | 47 min |
| May 29, 6:38 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 29, 7:18 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| May 29, 7:32 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr, Medina, Uvalde | 3 hr |
| May 29, 8:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 46 min |
| May 29, 9:14 AM CDT | Special Weather Statement | EWX | Gonzales, Wilson | 46 min |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Uvalde | 26 hr |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Frio | 4 days |
| May 29, 9:15 AM CDT | River Flood Warning | EWX | Dimmit | 4 days |
| May 29, 9:16 AM CDT | Special Weather Statement | EWX | Karnes | 44 min |
| May 29, 10:03 AM CDT | Special Weather Statement | EWX | DeWitt, Gonzales, Karnes | 42 min |
| May 29, 2:36 PM CDT | Flash Flood Watch | EWX | Bandera, Blanco, Edwards, Gillespie, Kendall, Kerr and 5 more | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.